Alert archive / Indiana / Flash Flood Warnings in 2010
Flash Flood Warning 11, NWS Indianapolis, IN
NWS Indianapolis, IN issued this flash flood warning at Jun 15, 2010, 6:32 PM EDT for 9 counties in Indiana. It was in force for 6 hr. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 15, 2010, 6:32 PM EDT (22:32 UTC)
- Expired
- Jun 16, 2010, 12:30 AM EDT
- In force
- 6 hr
- Issued by
- NWS Indianapolis, IN
- Area
- Storm-based polygon
- Flood severity
- None
Counties Brown County, IN, Clay County, IN, Greene County, IN, Lawrence County, IN, Martin County, IN, Monroe County, IN, Morgan County, IN, Owen County, IN, Putnam County, IN
The radar
The Indianapolis radar (KIND), 84 km from the middle of the area, began a volume at 22:35 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Lincoln, IL (KILX), launched 12:00Z, 10.5 hours before the alert went out and 196 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 630 J/kg
- Mixed-layer CIN
- -87 J/kg
- Mixed-layer LCL
- 482 m above ground
- 0-6 km bulk shear
- 35 kt
- 0-1 km storm-relative helicity
- 40 m²/s²
- 0-3 km storm-relative helicity
- 60 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.4
The text
As transmitted, in the capitals the NWS used until 2016.
499
WGUS53 KIND 152232
FFWIND
INC013-021-055-093-101-105-109-119-133-160430-
/O.NEW.KIND.FF.W.0011.100615T2232Z-100616T0430Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
632 PM EDT TUE JUN 15 2010
THE NATIONAL WEATHER SERVICE IN INDIANAPOLIS HAS ISSUED A
* FLASH FLOOD WARNING FOR...
EASTERN CLAY COUNTY IN WEST CENTRAL INDIANA...
EASTERN GREENE COUNTY IN SOUTHWEST INDIANA...
LAWRENCE COUNTY IN SOUTH CENTRAL INDIANA...
MARTIN COUNTY IN SOUTHWEST INDIANA...
MONROE COUNTY IN SOUTH CENTRAL INDIANA...
MORGAN COUNTY IN CENTRAL INDIANA...
OWEN COUNTY IN WEST CENTRAL INDIANA...
PUTNAM COUNTY IN WEST CENTRAL INDIANA...
WESTERN BROWN COUNTY IN SOUTH CENTRAL INDIANA...
* UNTIL 1230 AM EDT
* AT 631 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
SLOW MOVING THUNDERSTORMS WITH VERY HEAVY RAINFALL ACROSS THE
WARNED AREA. THUNDERSTORMS AR EXPECTED TO PRODUCE ONE TO TWO
INCHES OF RAIN OVER SATURATED GROUND. THIS WILL RESULT IN FLASH
FLOODING.
* RUNOFF FROM THIS EXCESSIVE RAINFALL WILL CAUSE FLASH FLOODING TO
OCCUR. SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
BEDFORD...BLOOMINGTON...GREENCASTLE...MARTINSVILLE...SHOALS AND
SPENCER.
THIS WARNING INCLUDES INTERSTATE 70 BETWEEN MILE MARKERS 28 AND 53.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS
SAFELY.
&&
LAT...LON 3881 8693 3881 8691 3891 8693 3916 8691
3917 8707 3987 8700 3985 8670 3959 8672
3957 8636 3869 8634 3868 8668 3852 8669
3851 8694
$$
PUMA2 follow-up statements
744
WGUS73 KIND 160012
FFSIND
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
812 PM EDT TUE JUN 15 2010
INC013-021-055-093-101-105-109-119-133-160430-
/O.CON.KIND.FF.W.0011.000000T0000Z-100616T0430Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BROWN-CLAY-GREENE-LAWRENCE-MARTIN-MONROE-MORGAN-OWEN-PUTNAM-
812 PM EDT TUE JUN 15 2010
...FLASH FLOOD WARNING REMAINS IN EFFECT FOR MARTIN...LAWRENCE...
EASTERN GREENE...MONROE...WESTERN BROWN...OWEN...EASTERN CLAY...
MORGAN AND PUTNAM COUNTIES UNTIL 1230 AM EDT...
AT 811 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
THUNDERSTORMS WITH VERY HEAVY RAINFALL WERE EXITING THE WARNED AREA.
RADAR INDICATES AROUND ONE INCH OF RAIN WITH ISOLATED TWO INCH
AMOUNTS OF RAIN HAS FALLEN ACROSS THE WARNED AREA. RUNOFF WILL
CONTINUE THE NEXT FEW HOURS.
RUNOFF FROM THIS EXCESSIVE RAINFALL WILL CAUSE FLASH FLOODING TO
OCCUR. SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
BEDFORD...BLOOMINGTON...GREENCASTLE...MARTINSVILLE...SHOALS AND
SPENCER.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS
SAFELY.
&&
LAT...LON 3881 8693 3881 8691 3891 8693 3916 8691
3917 8707 3987 8700 3985 8670 3959 8672
3957 8636 3869 8634 3868 8668 3852 8669
3851 8694
$$
PUMA821
WGUS73 KIND 160430
FFSIND
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
1230 AM EDT WED JUN 16 2010
INC013-021-055-093-101-105-109-119-133-160445-
/O.EXP.KIND.FF.W.0011.000000T0000Z-100616T0430Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BROWN-CLAY-GREENE-LAWRENCE-MARTIN-MONROE-MORGAN-OWEN-PUTNAM-
1230 AM EDT WED JUN 16 2010
...THE FLASH FLOOD WARNING THAT WAS IN EFFECT FOR MARTIN...
LAWRENCE...EASTERN GREENE...MONROE...WESTERN BROWN...OWEN...EASTERN
CLAY...MORGAN AND PUTNAM COUNTIES HAS BEEN ALLOWED TO EXPIRE...
EXCESS RUNOFF FROM HEAVY RAIN HAS ENDED OVER THE WARNED AREA. STREAMS
AND CREEKS IN THE WARNED AREA HAVE RECEDED OR WERE BEGINNING TO
RECEDE...ENDING THE FLOOD THREAT. IF FLOODING HAS BEEN OBSERVED...
PLEASE REPORT IT TO YOUR LOCAL LAW ENFORCEMENT AGENCY.
LAT...LON 3881 8693 3881 8691 3891 8693 3916 8691
3917 8707 3987 8700 3985 8670 3959 8672
3957 8636 3869 8634 3868 8668 3852 8669
3851 8694
$$
KOCHWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Indianapolis, IN wrote its last area forecast discussion before this flash flood warning went out at Jun 15, 6:22 PM EDT, 10 minutes earlier.
Area forecast discussion, Jun 15, 6:22 PM EDT, 10 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE INDIANAPOLIS IN 622 PM EDT TUE JUN 15 2010 .UPDATE... THE AVIATION SECTION HAS BEEN UPDATED BELOW. && .SYNOPSIS... LOW PRESSURE NEAR MOLINE WITH WARM AND HUMID SOUTH AND SOUTHEAST WINDS ACROSS ILLINOIS AND INDIANA ARE SETTING THE STAGE FOR AN AFTERNOON AND AN EVENING ROUND OF SEVERE THUNDERSTORMS. MORNING CLOUD HAS SLOWED WARMING BUT EVENTUAL MAX TEMPERATURES TODAY REACHING MID 80S TO LOWER 90S WITH DEWPOINTS LOW TO MID 70S WILL PROVIDE AMPLE FUEL WHILE LOW LEVEL DIRECTIONAL SHEAR HELPS SPIN UP SUPERCELLS. && .NEAR TERM /THIS AFTERNOON AND EVENING/... LOW STRATUS ARE SLOWLY ERODING ACROSS THE FORECAST AREA LATE THIS MORNING. TEMPERATURE RISES WERE BEING TEMPERED A BIT BY THE CLOUDS...WITH MOST LOCATIONS HOLDING IN THE 70S AT 15Z. FORECAST FOCUS CONTINUES TO BE ON HEAVY RAIN AND SEVERE WEATHER POTENTIAL FOR THE REGION LATER TODAY. HAVE FOLLOWED THE RAPID REFRESH/RUC COMBO WITH RESPECT TO MAIN FEATURES FOR THE NEAR TERM. ALL SIGNS ARE CERTAINLY POINTING TO MOTHER NATURE PROVIDING A REPEAT PERFORMANCE TO THE LAST SEVERAL NIGHTS HERE IN CENTRAL INDIANA. DO ANTICIPATE CONVECTION TO EVOLVE AT A SLOWER PACE THIS AFTERNOON THAN IT DID ON MONDAY AND HAVE A FEW REASONS FOR THIS THINKING. LOWER CLOUDS ARE HAMPERING HEATING AND MESOANALYSIS INDICATING THAT REGION IS FIGHTING INHIBITION IN THE LOW LEVELS. HOWEVER...INSTABILITY WILL GRADUALLY INCREASE DURING THE AFTERNOON AS THE SUN MAKES AN APPEARANCE. CLOSER ANALYSIS OF SOUNDING DATA ALSO PROVIDING SOME INTERESTING CLUES AS TO HOW THINGS MAY EVOLVE LATER ON. LOW LEVEL INVERSION IS PRESENT AT THIS POINT IN TIME...BUT A GOOD AMOUNT OF INSTABILITY IS ALREADY PRESENT ABOVE THE INVERSION. FURTHERMORE...SOUNDINGS SHOWING A BROADER AREA OF DRYING AND POSSIBLY A HINT OF SUBSIDENCE THROUGH THE MID LEVELS. INITIALLY...THIS IS KEEPING IT QUIET OVER THE REGION. HOWEVER...AS HEATING COMMENCES OVER THE NEXT FEW HOURS AND TEMPERATURES WARM...INHIBITION WILL BE SLOWLY EATEN AWAY WITH INCREASING CAPES ABOVE THE INVERSION EVENTUALLY BEING REALIZED BY LATER IN THE AFTERNOON. SBCAPES WILL LIKELY PLATEAU NEAR 3000-4000 J/KG ONCE AGAIN BY LATE AFTERNOON/EARLY EVENING. BOUNDARIES WILL THEN COME INTO PLAY AS FOCUSING MECHANISMS TO ENHANCE CONVECTION...INCLUDING THE MAIN FRONTAL BOUNDARY LOCATED OVER NORTHERN ILLINOIS/INDIANA... AND WHAT WOULD APPEAR TO BE THE MAIN REMNANT OUTFLOW BOUNDARY FROM THE MONDAY NIGHT CONVECTION. THIS OUTFLOW BOUNDARY LOOKS TO BE INFLUENCING THE CONVECTION CURRENTLY MOVING NORTHEAST ACROSS CENTRAL ILLINOIS AT THIS TIME...SOUTHEAST INTO SOUTHERN INDIANA. EXPECT THIS BOUNDARY TO MOVE NORTH ACROSS THE FORECAST AREA WITH TIME THIS AFTERNOON... ALLOWING HIGHER DEWPOINT AIR IN THE MID 70S TO RETURN. INITIAL COMPLEX OVER CENTRAL ILLINOIS WILL IMPACT MANY OF OUR WESTERN COUNTIES THIS AFTERNOON...BUT ANTICIPATE THE MAIN CONVECTION TO FIRE AHEAD OF THE FRONTAL BOUNDARY AND STRONG SHORT WAVE AXIS OVER EASTERN MISSOURI AND WESTERN ILLINOIS BY MID AFTERNOON...MOVING EAST AND INTENSIFYING INTO THE FORECAST AREA SOMETIME AFTER 22-23Z. SIGNIFICANT DAMAGING WIND THREAT IS ONCE AGAIN IN PLACE AND IS THE MAIN CONCERN AS CONVECTION ORGANIZES INTO BOWING SEGMENTS OR POTENTIALLY EVEN A DERECHO THIS EVENING. ALSO FEEL A SLIGHTLY BETTER ENVIRONMENT WILL BE PRESENT FOR ROTATING STORMS AND TORNADOES AS LOW LEVEL SHEAR IS ENHANCED WITH THE LOW LEVEL JET IMMEDIATELY AHEAD OF THE WAVE OF LOW PRESSURE THIS EVENING. MAIN CONCERN HERE WOULD BE IF SUPERCELLS CAN GET ORGANIZED WITHIN A WELL ORGANIZED BOW ECHO. LARGE HAIL WILL ALSO BE POSSIBLE. CONVECTIVE EVOLUTION WILL BE MONITORED CLOSELY THROUGH THE AFTERNOON. FINALLY...TORRENTIAL RAINFALL AND POTENTIAL FLOODING REMAIN A SIGNIFICANT CONCERN. RAIN FROM MONDAY AFTERNOON AND EVENING WAS GENERALLY 1 TO 3 INCHES FOCUSED OVER THE NORTHERN HALF OF THE FORECAST AREA. WITH NOW 2 TO 5 INCHES HAVING FALLEN ACROSS A LARGE PORTION OF THE FORECAST AREA SINCE FRIDAY...RIVERS AND STREAMS ARE RUNNING HIGH AND GROUND IS WATERLOGGED. ANY ADDITIONAL RAINFALL WILL CAUSE PROBLEMS AND WITH PRECIPITABLE WATER VALUES RECOVERING TO 2 TO 2.25 INCHES THIS EVENING...LIKELY TO SEE HEAVY RAINFALL. THEREFORE EXPANDED THE FLASH FLOOD WATCH TO ENCOMPASS THE REST OF THE FORECAST AREA. TEMPS...FEW CHANGES AS MOST LOCATIONS WILL AGAIN CLIMB FROM THE MID 80S TO NEAR 90 DEGREES. && .SHORT TERM /LATE TONIGHT THROUGH EARLY FRIDAY/... ONCE SEVERE CONVECTION EXITS BETWEEN MIDNIGHT AND DAYBREAK ACROSS CENTRAL INDIANA...THUNDERSTORM THREAT ENDS AT LEAST UNTIL EARLY FRIDAY. ALL MODELS IN GOOD AGREEMENT AND THUS CONFIDENCE PRETTY HIGH THAT RIDGING BUILDING INTO THE MIDWEST WEDNESDAY WILL RESULT IN DRY WEATHER AT LEAST INTO EARLY FRIDAY ALONG WITH SLIGHTLY COOLER MAX AND MIN TEMPERATURES AND DEWPOINTS RETURNING TO MID 60S OR LOWER. WILL USE A BLEND OF MOS GUIDANCES FOR MAX AND MIN TEMPS. A SLIGHT LEAN TOWARDS MINS ABOVE GUIDANCES GIVEN SATURATED GROUND LIKELY LEADING TO DEWPOINTS HIGHER THAN MODELS SUGGEST AND VERY HEAVY DEWS FOR COUPLE OF DAYS. && .LONG TERM /FRIDAY THROUGH TUESDAY/... FORECAST ISSUE HERE IS RETURN OF THUNDERSTORM POTENTIAL AND EXCESSIVE HEAT POTENTIAL. ALL MODELS AGAIN IN PRETTY GOOD AGREEMENT IN DROPPING NORTHWEST PACIFIC TROUGH SOUTHEAST INTO ROCKIES THEN LIFTING IT NORTHEAST INTO SOUTHERN CANADA. THIS RESULTS IN FURTHER BUILDING OF UPPER RIDGE BACK OVER GREAT LAKES REGION AND RETURN OF SOUTH AND SOUTHWEST FLOW AND DEWPOINTS BACK TOWARDS 70. RESULTING HEAT INDICES IN MID TO UPPER 90S...JUST BELOW HEAT CRITERIA. AS FOR THUNDER THREAT...ALL MODELS DRAG A WEAK BOUNDARY TO SOUTHERN GREAT LAKES WITH WEAK IMPULSES FLATTENING FLOW TO MORE WESTERLY. RELATIVE TO RECENT DAYS IT APPEARS SURFACE BOUNDARY TO BE FURTHER NORTH AND GREATER THREAT ACROSS SOUTHERN GREAT LAKES REGION BUT CLOSE ENOUGH TO ADD OR MAINTAIN CHANCE THREAT CURRENTLY IN FORECAST. HAVE ADDED THREAT INTO FRIDAY AS A RESULT OF MODELS DROPPING THAT BOUNDARY CLOSE TO OUR FORECAST AREA AND THIS AGREES WITH ADJACENT OFFICES AND HPC. NOT CERTAIN CURRENT DRY FORECAST SUNDAY NIGHT INTO MONDAY WILL HOLD OUT AS WEAK WAVES IN ZONAL FLOW IN BASE OF WESTERLIES MAY STILL BE A THREAT. LATER FORECASTS MAY ADJUST THIS. && .AVIATION /DISCUSSION FOR 160000Z TAFS/... ABUNDANT CONVECTION IS DEVELOPING IN A LINE ACROSS THE IL/IN BORDER THIS EVENING...IN ADDITION TO A FEW ISOLATED STRONG/SEVERE THUNDERSTORMS AHEAD OF THE LINE. MOST OF THIS CONVECTION WILL MOVE THROUGH NOW UNTIL 11 PM THIS EVENING...WHICH IS INDICATED IN THE TAFS WITH IFR CONDITIONS. ALSO EXPECT VERY STRONG WIND GUSTS OUT OF THE SW...POSSIBLY UPWARD FOR 50-60KT IN ANY OF THE SEVERE THUNDERSTORMS. IN WAKE OF THE THUNDERSTORMS...EXPECT IFR CEILINGS TO PERSIST FOR THE REMAINDER OF THE NIGHT AS LOW LEVEL INVERSION ESTABLISHES. FOG MAY ALSO BECOME AN ISSUE AS WELL WITH LOWER VISIBILITIES. CEILINGS WILL SLOWLY IMPROVE THROUGH MIDDAY (WED) AS LOW LEVEL MIXING ESTABLISHES. && .IND WATCHES/WARNINGS/ADVISORIES... FLASH FLOOD WATCH THROUGH WEDNESDAY MORNING FOR INZ021-028>031- 035>049-051>057-060>065-067>072. && SYNOPSIS...TUCEK NEAR TERM...RYAN SHORT TERM...TUCEK LONG TERM....TUCEK AVIATION...SMF MESOSCALE...CROSBIE
Hazardous weather outlook, Jun 15, 1:44 PM EDT, 4 hours 48 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE INDIANAPOLIS IN 144 PM EDT TUE JUN 15 2010 INZ021-028>031-035>049-051>057-060>065-067>072-161745- CARROLL-WARREN-TIPPECANOE-CLINTON-HOWARD-FOUNTAIN-MONTGOMERY- BOONE-TIPTON-HAMILTON-MADISON-DELAWARE-RANDOLPH-VERMILLION-PARKE- PUTNAM-HENDRICKS-MARION-HANCOCK-HENRY-VIGO-CLAY-OWEN-MORGAN- JOHNSON-SHELBY-RUSH-SULLIVAN-GREENE-MONROE-BROWN-BARTHOLOMEW- DECATUR-KNOX-DAVIESS-MARTIN-LAWRENCE-JACKSON-JENNINGS- 144 PM EDT TUE JUN 15 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL INDIANA. .DAY ONE...THIS AFTERNOON AND TONIGHT. THERE IS A MODERATE RISK FOR SEVERE THUNDERSTORMS THIS AFTERNOON AND EVENING. THE MAIN THREATS WILL BE DAMAGING WINDS...FLOODING RAINS AND FREQUENT LIGHTNING. HAIL TO GOLF BALL SIZE IS ALSO POSSIBLE. ISOLATED TORNADOES CANNOT BE RULED OUT. ONE ROUND OF THUNDERSTORMS WILL OCCUR THIS AFTERNOON. A SECOND LINE OF STORMS SWEEP THROUGH THIS EVENING. FLASH FLOODING IS ALSO A SIGNIFICANT THREAT...AND A FLASH FLOOD WATCH IS IN EFFECT FOR ALL OF CENTRAL INDIANA THROUGH WEDNESDAY MORNING. FLOOD ADVISORIES AND WARNINGS ARE ALSO IN EFFECT FOR MANY AREA RIVERS. SEE THE LATEST RIVER STATEMENTS FOR DETAILS. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH TUESDAY. SCATTERED THUNDERSTORMS WILL RETURN TO CENTRAL INDIANA FRIDAY INTO SUNDAY AND AGAIN TUESDAY. THE MAIN THREATS WILL ONCE AGAIN BE DAMAGING WINDS...HEAVY DOWNPOURS...LARGE HAIL...AND FREQUENT LIGHTNING. FLASH FLOODING WILL REMAIN A THREAT...AND A FLASH FLOOD WATCH WILL CONTINUE THROUGH WEDNESDAY MORNING. FLOODING WILL CONTINUE ALONG AREA RIVERS THROUGH MUCH OF THE PERIOD. CONTINUE TO REFER TO THE LATEST RIVER STATEMENTS FOR DETAILS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS REQUESTED FOR THIS AFTERNOON AND TONIGHT. && MORE INFORMATION...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION CAN BE FOUND...AT HTTP://WEATHER.GOV/IND (ALL LOWERCASE) TUCEK
In the hours before
Local storm report, Jun 15, 5:57 PM EDT, 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
557 PM EDT TUE JUN 15 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0552 PM FUNNEL CLOUD 1 N SMITHVILLE 39.09N 86.51W
06/15/2010 MONROE IN AMATEUR RADIO
WALL CLOUD WITH ROTATION AT INTERSECTION OF HIGHWAY 37
AND OLD HIGHWAY 37.
0549 PM FUNNEL CLOUD BLOOMINGTON 39.17N 86.52W
06/15/2010 MONROE IN AMATEUR RADIO
POSSIBLE WALL CLOUD WITH SLIGHT ROTATION.
&&
AHOMANNLocal storm report, Jun 15, 6:03 PM EDT, 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
603 PM EDT TUE JUN 15 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0554 PM TSTM WND DMG 2 S SMITHVILLE 39.04N 86.51W
06/15/2010 MONROE IN AMATEUR RADIO
TEN INCH LIVE TREE SNAPPED OFF AT FAIRFAX ROAD.
0540 PM HAIL 9 N BLOOMFIELD 39.16N 86.94W
06/15/2010 E0.75 INCH GREENE IN TRAINED SPOTTER
HAIL LASTED FOR APPROXIMATELY 10 MINUTES.
&&
AHOMANNLocal storm report, Jun 15, 6:14 PM EDT, 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
614 PM EDT TUE JUN 15 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0557 PM FUNNEL CLOUD BLOOMINGTON 39.17N 86.52W
06/15/2010 MONROE IN AMATEUR RADIO
ROTATING WALL CLOUD AT GILMORE ROAD NEAR THE MONROE AND
OWEN COUNTY LINE.
&&
AHOMANNLocal storm report, Jun 15, 6:17 PM EDT, 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
617 PM EDT TUE JUN 15 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0609 PM TSTM WND GST TERRE HAUTE 39.47N 87.38W
06/15/2010 E50 MPH VIGO IN TRAINED SPOTTER
50 MPH WIND GUST ESTIMATED ON THE SOUTH SIDE OF TERRE
HAUTE...NEAR INTERSTATE 70 AND US HIGHWAY 41.
&&
AHOMANNLocal storm report, Jun 15, 6:24 PM EDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
624 PM EDT TUE JUN 15 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0619 PM TSTM WND DMG TERRE HAUTE 39.47N 87.38W
06/15/2010 VIGO IN AMATEUR RADIO
TREE LIMB THREE INCHES IN DIAMETER DOWN IN NORTHERN AREA
OF TERRE HAUTE.
&&
AHOMANNLocal storm report, Jun 15, 6:31 PM EDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
631 PM EDT TUE JUN 15 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0620 PM HAIL 8 S VERNON 38.87N 85.61W
06/15/2010 E0.50 INCH JENNINGS IN TRAINED SPOTTER
MARBLE SIZED HAIL REPORTED NEAR THE INTERSECTION OF 600
SOUTH AND STATE ROAD 3...ACCOMPANIED BY 55 MPH WINDS.
&&
AHOMANNThe office that day
Everything else NWS Indianapolis, IN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 14, 8:00 PM EDT | Tornado Warning | IND | Brown, Monroe | 30 min |
| Jun 14, 8:12 PM EDT | Severe Thunderstorm Warning | IND | Boone, Hamilton, Hancock, Marion | 48 min |
| Jun 14, 8:13 PM EDT | Severe Thunderstorm Warning | IND | Lawrence, Monroe | 32 min |
| Jun 14, 8:27 PM EDT | Severe Thunderstorm Warning | IND | Bartholomew, Brown, Johnson, Morgan | 33 min |
| Jun 14, 8:32 PM EDT | Severe Thunderstorm Warning | IND | Jackson, Jennings | 43 min |
| Jun 14, 8:36 PM EDT | Areal Flood Warning | IND | Bartholomew, Brown, Decatur, Jackson, Jennings, Johnson and 3 more | 6 hr |
| Jun 14, 8:38 PM EDT | Severe Thunderstorm Warning | IND | Hancock, Shelby | 37 min |
| Jun 14, 8:42 PM EDT | Severe Thunderstorm Warning | IND | Jackson | 33 min |
| Jun 14, 8:58 PM EDT | Severe Thunderstorm Warning | IND | Bartholomew, Decatur, Shelby | 32 min |
| Jun 14, 9:02 PM EDT | Severe Thunderstorm Warning | IND | Hancock, Henry, Madison, Rush | 28 min |
| Jun 14, 9:25 PM EDT | Severe Thunderstorm Warning | IND | Decatur | 18 min |
| Jun 15, 10:55 AM EDT | River Flood Warning | IND | Hamilton, Madison | 26 hr |
| Jun 15, 10:55 AM EDT | River Flood Warning | IND | Hamilton, Marion | 36 hr |
| Jun 15, 10:55 AM EDT | River Flood Warning | IND | Marion, Morgan | 36 hr |
| Jun 15, 10:55 AM EDT | River Flood Warning | IND | Marion, Morgan | 48 hr |
| Jun 15, 10:55 AM EDT | River Flood Warning | IND | Morgan, Owen | 12 hr |
| Jun 15, 10:55 AM EDT | River Flood Warning | IND | Morgan, Owen | 12 hr |
| Jun 15, 2:57 PM EDT | Special Weather Statement | IND | Vigo | 48 min |
| Jun 15, 3:43 PM EDT | Severe Thunderstorm Warning | IND | Sullivan | 47 min |
| Jun 15, 4:22 PM EDT | Severe Thunderstorm Warning | IND | Clay, Greene, Owen, Sullivan | 38 min |
| Jun 15, 5:00 PM EDT | Severe Thunderstorm Warning | IND | Clay, Greene, Owen, Sullivan | 30 min |
| Jun 15, 5:21 PM EDT | Tornado Warning | IND | Greene, Monroe, Owen | 24 min |
| Jun 15, 5:23 PM EDT | Severe Thunderstorm Warning | IND | Sullivan, Vigo | 37 min |
| Jun 15, 5:43 PM EDT | Tornado Warning | IND | Greene, Monroe, Morgan, Owen | 32 min |
| Jun 15, 5:46 PM EDT | Severe Thunderstorm Warning | IND | Daviess, Knox, Sullivan | 59 min |
| Jun 15, 5:48 PM EDT | Flash Flood Warning | IND | Clay, Daviess, Greene, Knox, Parke, Sullivan and 2 more | 6 hr |
| Jun 15, 5:53 PM EDT | Severe Thunderstorm Warning | IND | Bartholomew, Brown, Jackson, Lawrence, Monroe | 37 min |
| Jun 15, 5:55 PM EDT | Severe Thunderstorm Warning | IND | Clay, Greene, Parke, Sullivan, Vermillion, Vigo | 50 min |
| Jun 15, 6:10 PM EDT | Tornado Warning | IND | Greene, Monroe | 35 min |
| Jun 15, 6:14 PM EDT | Tornado Warning | IND | Brown, Jackson, Monroe | 46 min |
| Jun 15, 6:25 PM EDT | Severe Thunderstorm Warning | IND | Clay, Greene, Owen, Parke, Putnam, Vigo | 50 min |
| Jun 15, 6:29 PM EDT | Severe Thunderstorm Warning | IND | Daviess, Greene, Knox, Lawrence, Martin | 46 min |
| Jun 15, 6:45 PM EDT | Severe Thunderstorm Warning | IND | Bartholomew, Brown | 45 min |
| Jun 15, 6:50 PM EDT | Severe Thunderstorm Warning | IND | Hendricks, Morgan, Owen, Putnam | 40 min |
| Jun 15, 6:53 PM EDT | Severe Thunderstorm Warning | IND | Brown, Jackson, Lawrence, Martin, Monroe | 52 min |
| Jun 15, 7:04 PM EDT | Flash Flood Warning | IND | Bartholomew, Brown, Hendricks, Jackson, Johnson, Lawrence and 3 more | 6 hr |
| Jun 15, 7:14 PM EDT | Severe Thunderstorm Warning | IND | Boone, Hamilton, Hancock, Johnson, Marion, Shelby | 61 min |
| Jun 15, 7:15 PM EDT | Tornado Warning | IND | Bartholomew, Decatur, Jennings | 45 min |
| Jun 15, 7:19 PM EDT | Severe Thunderstorm Warning | IND | Bartholomew, Brown, Jackson, Lawrence | 41 min |
| Jun 15, 7:41 PM EDT | Flash Flood Warning | IND | Decatur, Hancock, Jennings, Rush, Shelby | 6 hr |
| Jun 15, 7:50 PM EDT | Severe Thunderstorm Warning | IND | Bartholomew, Decatur, Jackson, Jennings, Shelby | 40 min |
| Jun 15, 7:56 PM EDT | Severe Thunderstorm Warning | IND | Boone, Decatur, Delaware, Hamilton, Hancock, Henry and 3 more | 49 min |
Nearby
Flash Flood Warnings in Indiana, 2010Every flash flood warning in 2010
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.